Show simple item record

dc.contributor.authorFurter, Jacques-Élie
dc.contributor.authorSitta, Angela Maria [UNESP]
dc.contributor.authorStewart, Ian
dc.date.accessioned2014-05-27T11:18:07Z
dc.date.available2014-05-27T11:18:07Z
dc.date.issued1996-10-01
dc.identifierhttp://www.sci-prew.inf.ua/v120/3/S0305004100075071.pdf
dc.identifier.citationMathematical Proceedings of the Cambridge Philosophical Society, v. 120, n. 3, p. 547-578, 1996.
dc.identifier.issn0305-0041
dc.identifier.urihttp://hdl.handle.net/11449/64856
dc.format.extent547-578
dc.language.isoeng
dc.relation.ispartofMathematical Proceedings of the Cambridge Philosophical Society
dc.sourceScopus
dc.titleSingularity theory and equivariant bifurcation problems with parameter symmetryen
dc.typeArtigo
dc.contributor.institutionBrunel University
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversity of Warwick
dc.description.affiliationDepartment of Mathematics and Statistics Brunel University, Uxbridge UB8 3PM
dc.description.affiliationDepartamento de Matemática IBILCE-UNESP
dc.description.affiliationMathematics Institute University of Warwick, Coventry CV4 7AL
dc.description.affiliationUnespDepartamento de Matemática IBILCE-UNESP
dc.rights.accessRightsAcesso aberto
dc.identifier.scopus2-s2.0-21444456588
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.identifier.file2-s2.0-21444456588.pdf
dc.relation.ispartofjcr0.691
dc.relation.ispartofsjr1,086
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record